Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity
Cao, Daomin1,3; Dai, Wei2
刊名PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
2019-08-01
卷号149期号:4页码:979-994
关键词bi-harmonic nonnegative solutions Liouville type theorems radial symmetry Hartree type nonlinearity methods of moving planes
ISSN号0308-2105
DOI10.1017/prm.2018.67
英文摘要In this paper, we are concerned with the following bi-harmonic equation with Hartree type nonlinearity (P-gamma) Delta(2)u = (1/vertical bar x vertical bar(8) * vertical bar u vertical bar(2)) u(gamma), x is an element of R-d , where 0 < gamma and d >= 9. By the By applying the method of moving planes, we prove that nonnegative classical solutions u to (P.) are radially symmetric about some point x0. Rd and derive the explicit form for u in the. H 2 critical case. = 1. We also prove the non-existence of nontrivial nonnegative classical solutions in the subcritical cases 0 <. < 1. As a consequence, we also derive the best constants and extremal functions in the corresponding Hardy-Littlewood-Sobolev inequalities.
资助项目NSFC[11331010] ; NNSF of China[11501021] ; Hua Luo Geng Center of Mathematics, AMSS, CAS
WOS研究方向Mathematics
语种英语
出版者CAMBRIDGE UNIV PRESS
WOS记录号WOS:000490026500008
内容类型期刊论文
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/35853]  
专题应用数学研究所
通讯作者Cao, Daomin
作者单位1.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
2.Beihang Univ BUAA, Sch Math & Syst Sci, Beijing 100191, Peoples R China
3.Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510405, Guangdong, Peoples R China
推荐引用方式
GB/T 7714
Cao, Daomin,Dai, Wei. Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity[J]. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,2019,149(4):979-994.
APA Cao, Daomin,&Dai, Wei.(2019).Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity.PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,149(4),979-994.
MLA Cao, Daomin,et al."Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity".PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS 149.4(2019):979-994.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace